The initial value problem for some hyperbolic-dispersive system

Shuichi Kawashima, Chi Kun Lin, Jun Ichi Segata

    Research output: Contribution to journalArticlepeer-review


    We consider the initial value problem for some nonlinear hyperbolic-dispersive systems in one space dimension. Combining the classical energy method and the smoothing estimates for the Airy equation, we guarantee the time local well-posedness for this system. We also discuss the extension of our results to more general hyperbolic-dispersive system.

    Original languageEnglish
    Pages (from-to)125-133
    Number of pages9
    JournalMathematical Methods in the Applied Sciences
    Issue number2
    Publication statusPublished - Jan 30 2012

    All Science Journal Classification (ASJC) codes

    • General Mathematics
    • General Engineering


    Dive into the research topics of 'The initial value problem for some hyperbolic-dispersive system'. Together they form a unique fingerprint.

    Cite this